# SDR PCAA0111137

- Difficulty date: November 19, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- Aircraft time: 27,390 hours, 30,852 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI-FLIGHT 3909.  CREW REPORTED COCKPIT DOOR LATCH MECHANISM IS BINDING AND HARD TO TURN PREVENTING EGRESS.  MAINTENANCE LUBED LATCH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
